“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Special Issues

Archives

Volume 13, 2019:

  1. Nebe, Gabrielle; On conjugacy of diagonalizable integral matrices Albanian J. Math. Vol. 13. (2019), No. 1. 211-218.
  2. Spera, Mauro; Spin structures, theta functions and topological insulators, Albanian J. Math. Vol. 13. (2019), No. 1. 201-210.
  3. Malmendier, Andreas; Shaska, Tony; From hyperelliptic to superelliptic curves, Albanian J. Math. Vol. 13. (2019), No. 1. 107-200.
  4. Lal, Shyam; Sharma, Vivek Kumar; Patel, Neha; Wavelet estimation of a function belonging to Lipschitz class by first kind Chebychev wavelet method Albanian J. Math. Vol. 13, (2019), No. 1, 95-106.
  5. Razon, Aharon; Primitive recursive decidability for large rings of algebraic integers, Albanian J. Math. Vol. 13, (2019), No. 1, 3-93.